# SDR EISA20000151

- Difficulty date: September 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- Aircraft time: 62,026 hours, 33,724 cycles
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Catcher
- Part number: 493645
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

COMPRESSOR STALL NR 2 ENGINE AIR TURNBACK TO (AUS).  DRAINED MOISTURE TRAP IAW 73-33.  RAN ENGINE, OPS CHECK GOOD PER M/M 71-00.
